# SDR MALA010201

- Difficulty date: February 7, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N423XJ
- Make and model: Saab 340B
- Aircraft serial: 423
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, SERIES OF EIGHT DENTS ON RT FUSELAGE SKIN AT STA 345, WL 67.0.  REFER TO CELSIUS W/O 19317, TASK 1521 AND SAAB STATEMENT 340SDS000925.  MAINTENANCE CHECKED LIMI, FOUND DENTS OUT OF ALLOWABLE LIMIT REF SRM 51-10-10 LESS THAN 4L APART.  NO CRACKS NOTED IAW FFVNDT006.  DENTS ARE ACCEPTED AS IS REF SAAB STATEMENT 340SDS000925.
